# SDR CALA2025072106798

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 67,946 hours, 29,842 cycles
- Engine: Iae V2527A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Probe
- Part number: 0154JU
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTD T/O 50-60 KIAS DUE TO SPLIT POWER SETTING W/ NO ECAM ITEM UPDATED WITH CURRENT P2T2 SENSOR.  ENG #2 REPLACED AT ENG #2 , P2T2 SENSOR PER AMM 73-22-11/401 CONFIG 13 . ALL TEST OK.
